MathSciNet Relay Station
MathSciNet bibliographic data
MR2040269 37K10 (17B99 37K30)
Zhang, YuFeng A generalized multi-component Glachette-Johnson (GJ) hierarchy and its integrable coupling system. Chaos Solitons Fractals 21 (2004), no. 2, 305–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement